By the sounds of the way you wrote your symtoms (symptoms) it sounds like constipation, and this is very common if you have a lack of fiber in your diet, or your pain meds. have been recently increased, and or both. Also this can happen on a normal regament of your daily pain medication with the lack of fiber. Or a lack of fiber alone. If this is the case I recommend a natural Vegetable Laxative pill. The (Equate) generic brand is sold at Wallmart, and is alot cheaper than the Senecot brand. Also I take a glass of Fiber Therapy the natural Psyillium Husk kind. This can also be cheaper if you buy the generic verion. Thirdly a bowl of Raisin Brand added also works well. "I do this same routeen every day", and I know longer have any problems. If this does not work I recommend seeing your PC Dr. ,because of possible inner hemroids can also cause a lot of pain. I remember last year when I was put on the patch (Oh my goodness) talk about problems I had to go to a general surgeon twice untill my body got adjusted to the patch. With plenty of fiber now in my diet I no longer have any problems, I know this can be embarrasing but just part of life. Now this is just my opinion because I don't know all your circumstances. Best wishes to you. Sincerely, Paingotago
Remember l had a similar problem as I was saying, and it turned out I had Thrombose inner hemroids, and had to go to see the Doc. It was due to strain ,and lack of fiber in my diet. best wishes again. Paingotago
It sounds like it could be constipation, impaction or hemorrhoids (or a combination.) Have you had a change in your bowel habits? A lot of medications can cause constipation. I actually think that the doctors prescribing these meds need to address this more directly. I've had 2 terrible bouts with it, both after surgeries and an increase in my pain meds.
My experiences were downright painful. If this is the cause of your pain, you need to take something to help you go to the bathroom. I've found prune juice heated up a tiny bit to work wonders. A lot of people swear by a cocktail of prune juice and milk of magnesia.
Once you go, you need to keep on top of it so it doesn't happen again. Everyone probably has there own method of staying regular. I usually use a capful of Miralax in just about any drink (though I don't like it in water for some reason.) I also take 2 to 4 stool softeners every night.
You probably want to see a doctor, though, if you are only having pain and no constipation. If you have internal hemorrhoids, the doctor will be able to tell you what course is recommended. Plus, you would want to rule out anything more serious.
Good luck and please let us know how things turn out.
Get to your doctors for a rectal examination and if persists be persistent with your doctor. My girlfriend has similar problem and she had a small cancerous tumor behind the anus, had she not been persistent with Drs...she would be dying now. She has had chemo and is improving.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.